| Model Number |
G07337 |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
01/16/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that the introducer could not be flushed with heparinized saline.No part of the device remained in the patient's body, and there were no injuries or additional medical intervention.